A Phragmen–Lindelöf theorem in harmonic analysis and its application to some questions in the theory of elliptic equations
Matematika, Tome 3 (1959) no. 4, pp. 107-132
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1959_3_4_a2,
author = {Peter D. Lax},
title = {A {Phragmen{\textendash}Lindel\"of} theorem in harmonic analysis and its application to some questions in the theory of elliptic equations},
journal = {Matematika},
pages = {107--132},
year = {1959},
volume = {3},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1959_3_4_a2/}
}
TY - JOUR AU - Peter D. Lax TI - A Phragmen–Lindelöf theorem in harmonic analysis and its application to some questions in the theory of elliptic equations JO - Matematika PY - 1959 SP - 107 EP - 132 VL - 3 IS - 4 UR - http://geodesic.mathdoc.fr/item/MAT_1959_3_4_a2/ LA - ru ID - MAT_1959_3_4_a2 ER -
Peter D. Lax. A Phragmen–Lindelöf theorem in harmonic analysis and its application to some questions in the theory of elliptic equations. Matematika, Tome 3 (1959) no. 4, pp. 107-132. http://geodesic.mathdoc.fr/item/MAT_1959_3_4_a2/